Restoration of the intestine after taking antibiotics

.


Methods for restoring the intestines after antibiotics

Antimicrobials (they are also antibiotics) are included in the TOP-5 of the most commonly used drugs. It is believed that diseases of the infectious nature without them can not be cured. However, even the most effective antimicrobial therapy has the reverse side - destroying effects on the microecology of the intestine.

For example, the researchers proved that a weekly administration of Clindamycin causes pathological changes in the composition of bacteroides, which they have to fight for several years. Alas, there are no sufficiently effective analogues of this type of medicine yet. But methods have been developed to minimize their negative effects on the body as a whole, and on the digestive organs in particular. We offer you to familiarize yourself with the fundamental principles of intestinal restoration after antibiotics.

How does the microflora react to antimicrobials?


At some lucky people antibiotic therapy proceeds smoothly and painlessly. Alas,

but such people are a minority. The mucous membrane of the intestine is overgrown by conditionally pathogenic microorganisms, which is manifested by the following reactions:

  • allergy;
  • stool disorders (usually antibiotic-associative diarrhea, constipation possible);
  • nausea and vomiting ;
  • decreased appetite.

Long and severe dysbiotic changes are fraught with the development of such pathologies:

We work on prevention!

Important rule # 1: The duration of administration and dosage of antibiotics should be clearly in accordance with the instructions and / or instructions of the treating physician.

The most effective and acceptable scheme for the treatment of infectious diseases, from the point of view of domestic doctors, includes:

Antimicrobial preparation + antihistamine + enterosorbent + probiotic.

Specific drugs should be selected individually for each patient. We note only some of the recommended drugs: white coal, Polysorb, Entererozermina. Probiotic drugs should be primarily targeted at Lactobacillus (Acylate, Gastroparm) and Bifidobacterium (Bifikol, Probiform).

How to restore the intestines after antibiotic therapy?

First of all, let's highlight the features of nutrition. A properly balanced menu slowly but surely helps in the rehabilitation of microbiota. The main emphasis is on sour-milk products, fruits, sauerkraut.

You may need to prolong the intake of probiotics.

In especially severe cases, a costly but effective new method is used - transplantation of the donor microflora.

Useful on the topic:

At me after reception of antibiotics the microflora in an intestine was broken. Also I do not know as with it or this to struggle. Increases after taking fatty foods. I did not know about balanced nutrition. And what other products, besides the above listed, are suitable for this? And what advise probiotics to spend on drink.

Products should be selected according to the frequency of the stool. Before the appointment of probiotics it is necessary to conduct a study of feces for dysbiosis. There are many combined preparations: probiz, lazium, lactile, biolact. I especially want to mention the symbiator.

Thanks for the answer. Do not really want to go to the doctors.

Tell me, can we talk about the effectiveness of folk methods in restoring intestinal microflora after prolonged antibiotic therapy?

Reply to Fedor.
Specific recommendations depend on then, then consider folk methods for the restoration of intestinal microflora. If you mean taking natural antiseptics (garlic, celandine, chamomile) and the population of beneficial bacteria by consumption of starter cultures, yoghurts and other types of sour-milk products, their conditional. The effectiveness of these methods can be said in the presence of the following conditions:
# 8212; a strong immune system of the patient;
# 8212; degree of colonization of the intestine with a conditionally pathogenic microflora;
# 8212; duration of antibiotics.
In severe cases, even the use of highly saturated probiotics is not always effective. In such cases, a bacteriological study of feces is necessary with the selection of appropriate therapy.

Prompt please, the gynecologist has registered Metronidozolum and Vidprofen. Gastroenterologist Ofloksatsin and PROBIZ number 30, between the last break in the reception should be 3 hours. Whether it is possible to drink all antibiotics at one time (Metronidozo, ilprofen and Ofloksatsin), and in 3 hours Probiz.

Hello, Marina. Theoretically, your option of taking antibiotics is possible. But there is a counter question: do doctors know about the appointment of each other? Simultaneous reception of three antibiotics has the strongest toxic effect on the liver, weakens immunity, literally destroys the intestinal microflora. We recommend that we discuss the appointment again.

D, actually antibiotics harm the intestines, and primarily affect the intestinal microflora. If the reception of antibiotics lasts a long time, then in this case dysbacteriosis of the intestine is possible, and other symptoms may appear. In general, to restore the intestinal microflora - it is more often to use kefir for dysbacteriosis, The kefir is actively helping to fight with dysbacteriosis, and the stomach and intestines. You can also drink a course of activated charcoal, 2-3 tablets, and you can certainly use it to restore the intestinal microflora after antibiotics - the drugbifidumbacterin .

replied -01-17T1 7.000000 + 0: 0 2 years, 11 months ago

Buy any probitiki in the pharmacy - lineks, lactovit, lactiv. For this, the doctor's prescription is not needed. And just drink kefir, ryazhenka, yogurt - so often in a few days, and at least every day for a night for a glass.

replied -01-14T1 8.000000 + 0: 0 2 years, 11 months ago

In order for you to restore the intestines after taking antibiotics, you need to drink more fermented milk products such as ryazhenka, yoghurt, kefir and so on. Then as it is necessary, to buy such preparations as Lineks, Laktebakterin that that one and still it is necessary to restore a liver after antibiotics I do or make it in home conditions buy mineral water or Essentuki №17 or Borjomi two bottles I let out gases slightly I warm up approximately to 40 degrees and I drink on 150 mm. for half an hour before a meal. All good health.

replied -11-15T1 1.000000 + 0: 0 2 years, 1 month ago

Drink a special preparation to normalize the intestinal microflora. For example, the drug Lineks is very effective. And also you can drink more sour-milk products, it also helps to restore microflora.

replied -08-06T1 2.000000 + 0: 0 2 years, 4 months ago

As you know, you need to restore the microflora. I in such cases drink more sour-milk products and I accept Lineks. Any probiotics from a drugstore, but for myself still I will allocate Laktovit, Bifidumbakterin, Hilak Forte will approach or suit.

replied -07-28T0 0.000000 + 0: 0 2 years, 5 months ago

To restore the intestinal microflora, it is necessary to take more sour-milk products:actimel, just milk or yogurt. Preparations that restore the microflora -bifidumbacterin, lactobacterin, enterol.

replied -07-25T0 5.000000 + 0: 0 2 years, 5 months ago

In my opinion the most effective means in this respect are Normoflorin B and Normoflorin L. Accordingly, B, this bifidobacteria, and L, it's lactobacilli. True drugs are not cheap, but they are really the best.

replied -03-15T0 5.000000 + 0: 0 2 years, 9 months ago

Yes, antibiotics both help and harm the body at the same time. They destroy not only harmful bacteria, but also useful, so after taking antibiotics, you must drink a course vitamins, but with such questions it is better to consult a doctor, as only he can give recommendations that will fit you. Also try to eat more fruits. vegetables, dairy products. And do not be ill!

replied -01-14T1 2.000000 + 0: 0 2 years, 11 months ago

In order to protect and restore the intestinal microflora after taking antibiotics, it is very important after the course antibiotics (and even better, and simultaneously with it) to take specially selected for this lacto and / or bifidobacteria. It is important to know that not all of them are combined with taking antibiotics, and some are generally contraindicated, so I do not recommend buying any. It is better to consult with the attending physician, and also carefully study the information on the drug before it is taken.

replied -01-14T1 6.000000 + 0: 0 2 years, 11 months ago

First, you need to do an analysis on the dysbacterio, knitting, .k. if the antibiotic caused a strong loss of useful microflora, and its place is very quickly populated microflora harmful and not necessarily t, it lived inside the body, It is also from the outside.

replied -01-14T1 2.000000 + 0: 0 2 years, 11 months ago

More in the category

Signs of poisoning with mercury vapor?

What are the useful and harmful properties in mandarins and oranges?

Is it true that kiwi lowers cholesterol in the blood?

Other issues

Because of what, most of all spoil your teeth, crumble, fall out, hurt?

How did you meet the first tooth of your baby?

What kind of hospital in the Krasnodar Territory to choose? Where are the good conditions and staff?


Questions and answers are provided on the Otvet.expert website for informational purposes only.

2000- Otvet.expert. All information is provided "as is all rights reserved.

Sources: http://gastro-blog.ru/poleznaya-informaciya/sposoby-vosstanovleniya-kishechnika-posle-antibiotikov.html, http://otvet.expert/kak-vosstanovit-kishechnik-posle-priema-antibiotikov-577901



.



No comments yet!

Share your opinion